# SDR UALA2013051603412

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,455 hours, 28,514 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT AT EDGE OF CARPET BY SECURITY GATE IS LIFTING.  SECURED LIGHT.
